# SDR R61A2020111300759

- Difficulty date: October 30, 2020
- Submitted: November 15, 2020
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 26,251 hours, 18,860 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CRACK ON VERTICAL STABILIZER TRAILING EDGE RIB 9/10.  VERTICAL STABILIZER TRAILING EDGE RIB 9/10 REPLACED, IAW EMB 175 SRM 51-41-02.  A/C REMAINS IN CHECK.
